RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Makin, Vladimir Sergeevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:173
Abstract pages:169
Full texts:73
References:22

http://www.mathnet.ru/eng/person55553
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. B. N. Mironov, S. A. Aseev, V. S. Makin, S. V. Chekalin, V. S. Letokhov, “Formation of extended periodic microstructures by “Point” irradiation of gold film by femtosecond laser pulses”, Pis'ma v Zh. Èksper. Teoret. Fiz., 88:4 (2008),  299–302  mathnet; JETP Letters, 88:4 (2008), 261–263  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020